MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS EMPRINT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN MEDICAL PRODUCTS EMPRINT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number CA20L2
Medical Device Problem Codes Device Alarm System (1012); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant product: ca20l2 20cm rein percutaneous antenna x1 (lot#: s24ag005); cagenhp, hp ablation gen cagenhp (serial (b)(6); ca190rc1 ablation reusable cable x1 (serial (b)(6); capump1 ablation pump x1 (serial (b)(6) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during the procedure, the ablation was set for 150watt and 10 min, the generator activated a temperature alarm system error stopping the treatment at 3 min.The cooling water system had been checked and found no default of installations.The water had been changed.A second antenna was opened and tested, and the alarm rang directly.At that point, it was not possible to identify if the cause was the reusable cable, the generator or the pump.All three were tested separately to determine which one should receive maintenance.Two different antennas had been used without effect during these procedures.The biomedical engineer tested a second antenna, a second reusable cable, and a second water cooling unit, all leading to the same temperature error.However, in a second time, sales rep did a second test session, where tried to assess if it was their generator that was at the origin of the problem, by comparing with the demonstration of the unit.Appeared than the same alarm occurred with the generator.Two antennas used during the issue shared the same serial number.Tried with a different serial number antenna, no temperature alarm occurred on the generator, and no alarm occurred as well on the center¿s generator.The procedure was cancelled, and patient was under anesthesia.

Brand Name
EMPRINT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH  201114
Manufacturer (Section G)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH   201114
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19735548
Report Number3006451981-2024-00095
Device Sequence Number15233210
Product Code GEI
UDI-Device Identifier10884521806559
UDI-Public10884521806559
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163105
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2026
Device Model NumberCA20L2
Device Catalogue NumberCA20L2
Device Lot NumberS24AG005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Initial Report FDA Received Date07/12/2024
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTE ON H11
Outcome Attributed to Adverse Event Other;
Patient SexUnknown